Alert archive / Illinois / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 129, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 10, 2017, 10:14 PM CDT for Christian County, Sangamon County, Illinois. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2017, 10:14 PM CDT (03:14 UTC)
- Expired
- Jul 10, 2017, 11:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Christian County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 64 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 10:25 PM CDT | TSTM WND DMG | Rochester, IL | 4 INCH DIAMETER TREE LIMB BLOWN DOWN |
| Jul 10, 10:30 PM CDT | TSTM WND DMG | Stonington, IL | LARGE TREE BRANCH BLOWN DOWN ON A GARAGE. NUMEROUS TREE LIMBS BLOWN DOWN IN YARD. |
| Jul 10, 10:40 PM CDT | TSTM WND DMG | Rosamond, IL | TREES BLOWN DOWN ON SEVERAL PROPERTIES IN ROSAMOND. AN AWNING BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2755 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1493 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 14.2
The text
As transmitted.
095
WUUS53 KILX 110314
SVRILX
ILC021-167-110400-
/O.NEW.KILX.SV.W.0129.170711T0314Z-170711T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
1014 PM CDT MON JUL 10 2017
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Christian County in central Illinois...
Southeastern Sangamon County in central Illinois...
* Until 1100 PM CDT
* At 1014 PM CDT, severe thunderstorms were located along a line
extending from near Mechanicsburg to near Rochester to near Loami,
moving southeast at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Springfield, Taylorville, Chatham, Pana, Auburn, Rochester, Pawnee,
Kincaid, Divernon, Assumption, Edinburg, Morrisonville, Stonington,
Loami, Mechanicsburg, Bulpitt, Jeisyville, Thayer, Tovey and
Dawson.
This includes the following highways...
Interstate 55 between mile markers 77 and 90.
Interstate 72 between mile markers 110 and 116.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3973 8960 3991 8945 3950 8902 3935 8902
3935 8953 3952 8954 3952 8991 3968 8997
TIME...MOT...LOC 0314Z 326DEG 40KT 3979 8945 3968 8955 3963 8987
HAIL...<.75IN
WIND...70MPH
$$
Bak2 follow-up statements
922
WWUS53 KILX 110346
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1046 PM CDT MON JUL 10 2017
ILC167-110355-
/O.CAN.KILX.SV.W.0129.000000T0000Z-170711T0400Z/
Sangamon-
1046 PM CDT MON JUL 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SANGAMON COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3950 8902 3935 8902 3935 8953 3952 8954
3972 8925
TIME...MOT...LOC 0345Z 310DEG 48KT 3952 8902 3941 8912 3936 8944
$$
ILC021-110400-
/O.CON.KILX.SV.W.0129.000000T0000Z-170711T0400Z/
Christian-
1046 PM CDT MON JUL 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR CHRISTIAN COUNTY...
At 1045 PM CDT, severe thunderstorms were located along a line
extending from Assumption to near Pana to near Morrisonville, moving
southeast at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Taylorville, Pana, Kincaid, Assumption, Morrisonville, Stonington,
Bulpitt, Jeisyville, Tovey, Rosamond, Owaneco, Palmer, Willeys,
Sharpsburg, Vanderville and Taylorville Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3950 8902 3935 8902 3935 8953 3952 8954
3972 8925
TIME...MOT...LOC 0345Z 310DEG 48KT 3952 8902 3941 8912 3936 8944
HAIL...<.75IN
WIND...70MPH
$$
Bak429
WWUS53 KILX 110400
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1100 PM CDT MON JUL 10 2017
ILC021-110409-
/O.EXP.KILX.SV.W.0129.000000T0000Z-170711T0400Z/
Christian-
1100 PM CDT MON JUL 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR CHRISTIAN COUNTY WILL EXPIRE
AT 1100 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with these thunderstorms.
LAT...LON 3950 8902 3935 8902 3935 8953 3952 8954
3972 8925
TIME...MOT...LOC 0359Z 326DEG 40KT 3940 8892 3929 8902 3924 8934
$$
BakWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 9:05 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jul 10, 9:05 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 905 PM CDT Mon Jul 10 2017 .UPDATE... Issued at 900 PM CDT Mon Jul 10 2017 Updated the forecast for handling convection trends tonight as highest chances of showers/thunderstorms have shifted south of I-74 with an MCS. Severe thunderstorm watch continues through 11 pm north of a Jacksonville to Springfield to Decatur to Tuscola and Paris line. In addition to severe wx, heavy rains and frequent lightning will also occur with these storms as they track se at 55 mph toward I-72. Still have unstable airmass over parts of central IL especially where storms have not occurred yet, with pockets of CAPE as high as 2-3k J/kg. Also have 30-40 kt bulk shear over central and ne CWA (highest over northeast CWA). The HRRR model shows convection shifting southeast toward I-70 toward midnight as it weakens by that time, then convection is more isolated over area overnight as airmass stabilizes. Muggy lows overnight in the lower 70s look on track and no changes there. && .SHORT TERM...(This evening through Tuesday) ISSUED AT 318 PM CDT Mon Jul 10 2017 Clearing across central IL this afternoon is taking place as the remnants of last night's thunderstorm complex have moved east of the area in to Indiana. Return of south-southwesterly winds have allowed temperatures to rise into the upper 80s at most locations with a few readings over 90 degrees, while dewpoints in the low to mid 70s are predominant. Strong instability of 2000-3500 J/kg has built across the area as a result, and sfc-6 km bulk shear 35-45 kt, combined with an approaching shortwave and cold front from the north should be able to initiate strong to potentially severe thunderstorms later this afternoon especially in the I-74 corridor northward. This activity should sink southward overnight, although weakening with the upper level forcing moving east and instability decreasing. The frontal boundary stalled out over central IL should keep a chance for thunderstorms going over much of the area Tuesday. Southern portions of the area may see highs over 90 with heat index around 100, but areas north of the front a less hot with upper 80s/upper 90s heat index. .LONG TERM...(Tuesday night through Monday) ISSUED AT 318 PM CDT Mon Jul 10 2017 The warmest day of the week should be Wednesday as the frontal boundary lifts well north of the area resulting in high temps in the low to mid 90s across the area, with heat index around 100 with perhaps a few spots of 105. Dry conditions look to occur much of the day before chances of thunderstorms develop in the evening through Thursday as a wave moving through the Great Lakes region pushing the front back through central IL. SPC has a marginal risk for severe thunderstorms from around I-74 northward with this feature. This should also result in slightly cooler temperatures by Thursday. As the front gradually shifts southward into the weekend, the focus for thunderstorm chances should shift south of the area by Saturday morning, and temperatures should remain slightly cooler with highs mainly upper 80s into Monday. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 658 PM CDT Mon Jul 10 2017 A band of thunderstorms north of a Rushville to Bloomington line was tracking slowly south this evening and will affect the PIA and BMI TAF sites in the immediate future with strong gusty winds and hail. Still a question as to how far south these storms will get later this evening as models suggest a gradual weakening of the storms, but brief MVFR or IFR cigs possible with the stronger cells will be possible. Outside any storms, we look for mainly VFR conditions although there is the potential for some fog by Tuesday morning in the areas that see the rainfall tonight. We expect some cumulus to reform tomorrow with mainly scattered coverage with bases of 3500 to 4500 feet expected. Winds tonight will be light southwesterly and then west southwest winds expected on Tuesday at 10 kts or less. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...07 SHORT TERM...37 LONG TERM...37 AVIATION...Smith
Hazardous weather outlook, Jul 10, 3:08 PM CDT, 7 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 308 PM CDT Mon Jul 10 2017 ILZ027>031-036>038-043>046-111100- Champaign-De Witt-Fulton-Knox-Marshall-McLean-Peoria-Piatt-Stark- Tazewell-Vermilion-Woodford- 308 PM CDT Mon Jul 10 2017 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...TONIGHT... There is a slight chance of severe thunderstorms with large hail and damaging winds a risk, along with frequent lightning and heavy rains. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Thunderstorm chances will continue from Tuesday through Thursday evening. There is a marginal risk of severe storms from Tuesday through Wednesday night with hail and gusty winds a risk along with frequent lightning and heavy rains. Isolated thunderstorms are possible late Saturday afternoon into Saturday night. High temperatures and humidity from this afternoon through Wednesday will result in afternoon heat indices in the upper 90s to around 100 degrees, with Wednesday being the hottest day. These temperatures will be very dependent on the evolution of several storm systems that may alter cloud cover in the afternoon hours. Use caution when planning any outdoor activities through mid week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed again late this afternoon and evening. ILZ040>042-047>057-061>063-111100- Cass-Christian-Clark-Coles-Cumberland-Douglas-Edgar-Logan-Macon- Mason-Menard-Morgan-Moultrie-Sangamon-Schuyler-Scott-Shelby- 308 PM CDT Mon Jul 10 2017 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...TONIGHT... There is a marginal risk of severe storms with hail and gusty winds possible along with frequent lightning and locally heavy rains. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Thunderstorm chances will continue from Tuesday through Thursday night as the frontal system continues to sag south in the area. There is a marginal risk of severe storms Tuesday afternoon into Tuesday night with hail and gusty winds possible. Isolated thunderstorms are also possible Saturday night. High temperatures and humidity from this afternoon through Wednesday will result in afternoon heat indices in the upper 90s and lower 100s, with Wednesday being the hottest day. These temperatures will be very dependent on the evolution of several storm systems that may alter cloud cover in the afternoon hours. Use caution when planning any outdoor activities through mid week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed again late this afternoon and evening. ILZ066>068-071>073-111100- Clay-Crawford-Effingham-Jasper-Lawrence-Richland- 308 PM CDT Mon Jul 10 2017 This Hazardous Weather Outlook is for portions of southeast Illinois. .DAY ONE...TONIGHT... Isolated thunderstorms are possible this evening and tonight. Any storms that develop are not expected to be severe, though frequent lightning and locally heavy rains will be a risk. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Thunderstorm chances will continue from Tuesday through Friday morning as a frontal boundary sag south into the area. There is a marginal risk that some of these storms Tuesday and Tuesday night could become severe with hail up to 1 inch and winds up to 60 mph. Isolated thunderstorms are also possible during Saturday night. High temperatures and humidity from this afternoon through Thursday will result in afternoon heat indices in the upper 90s and lower 100s, with Wednesday being the hottest day. These temperatures will be very dependent on the evolution of several storm systems that may alter cloud cover in the afternoon hours. Use caution when planning any outdoor activities through mid week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. HJS
In the hours before
Local storm report, Jul 10, 9:08 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
908 PM CDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG LINCOLN 40.15N 89.37W
07/10/2017 LOGAN IL NWS EMPLOYEE
TWO 15-20 INCH DIAMETER TREES SNAPPED ON 400 BLOCK OF
10TH STREET, BLOCKING ROAD
0830 PM HEAVY RAIN 4 SSE PEKIN 40.51N 89.60W
07/10/2017 M1.79 INCH TAZEWELL IL COCORAHS
RAIN FELL IN 2.5 HOURS
0855 PM HEAVY RAIN 2 E LINCOLN 40.15N 89.33W
07/10/2017 M1.62 INCH LOGAN IL AWOS
RAIN FELL IN ONE HOUR
&&
25Local storm report, Jul 10, 9:10 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
910 PM CDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TORNADO 2 S PRINCEVILLE 40.90N 89.76W
07/10/2017 PEORIA IL TRAINED SPOTTER
BRIEFLY TOUCHED DOWN IN FIELD. LARGE ROTATING WALL CLOUD
BECOMING RAIN WRAPPED. CORRECTED TIME.
0545 PM FUNNEL CLOUD NW LAURA 40.92N 89.92W
07/10/2017 PEORIA IL TRAINED SPOTTER
0621 PM HAIL BRIMFIELD 40.84N 89.88W
07/10/2017 M1.00 INCH PEORIA IL EMERGENCY MNGR
0638 PM HAIL 3 SE BRIMFIELD 40.81N 89.84W
07/10/2017 M1.00 INCH PEORIA IL NWS EMPLOYEE
0654 PM HAIL HANNA CITY 40.69N 89.79W
07/10/2017 M1.75 INCH PEORIA IL EMERGENCY MNGR
0657 PM TSTM WND GST HANNA CITY 40.69N 89.79W
07/10/2017 E70.00 MPH PEORIA IL EMERGENCY MNGR
0702 PM HAIL 4 E HANNA CITY 40.69N 89.72W
07/10/2017 M1.00 INCH PEORIA IL MESONET
0709 PM HAIL 3 S HANNA CITY 40.65N 89.79W
07/10/2017 M1.00 INCH PEORIA IL MESONET
0715 PM HAIL 5 E LONDON MILLS 40.71N 90.17W
07/10/2017 M1.50 INCH FULTON IL TRAINED SPOTTER
0720 PM HAIL FAIRVIEW 40.65N 90.19W
07/10/2017 M2.50 INCH FULTON IL PUBLIC
RELAYED BY EMA. TIME ESTIMATED.
0720 PM HAIL 3 N FAIRVIEW 40.69N 90.19W
07/10/2017 M1.75 INCH FULTON IL PUBLIC
RELAYED BY EMA
0722 PM HEAVY RAIN PEORIA INTERNATIONAL AI 40.67N 89.68W
07/10/2017 M1.32 INCH PEORIA IL ASOS
RAIN FELL IN 25 MINUTES
0723 PM HAIL PEKIN 40.57N 89.63W
07/10/2017 M1.00 INCH TAZEWELL IL PUBLIC
0727 PM HAIL 2 WSW FARMINGTON 40.71N 90.04W
07/10/2017 M1.75 INCH FULTON IL EMERGENCY MNGR
0800 PM HEAVY RAIN MORTON 40.61N 89.47W
07/10/2017 M2.60 INCH TAZEWELL IL CO-OP OBSERVER
FELL IN 1.5 HOURS
0800 PM HEAVY RAIN MORTON 40.61N 89.47W
07/10/2017 M2.25 INCH TAZEWELL IL TRAINED SPOTTER
0801 PM TSTM WND DMG SOUTH PEKIN 40.50N 89.65W
07/10/2017 TAZEWELL IL EMERGENCY MNGR
2 FOOT DIAMETER TREE FELL ON CAR
0810 PM TSTM WND DMG LINCOLN 40.15N 89.37W
07/10/2017 LOGAN IL NWS EMPLOYEE
TWO 15-20 INCH DIAMETER TREES SNAPPED ON 400 BLOCK OF
10TH STREET, BLOCKING ROAD
0814 PM TSTM WND DMG LINCOLN 40.15N 89.37W
07/10/2017 LOGAN IL EMERGENCY MNGR
NUMEROUS POWER LINES AND POLES DOWN IN TOWN
0814 PM TSTM WND GST 2 E LINCOLN 40.15N 89.33W
07/10/2017 M62.00 MPH LOGAN IL NWS EMPLOYEE
AT WFO ILX
0830 PM HEAVY RAIN 4 SSE PEKIN 40.51N 89.60W
07/10/2017 M1.79 INCH TAZEWELL IL COCORAHS
RAIN FELL IN 2.5 HOURS
0835 PM TSTM WND GST 2 E LINCOLN 40.15N 89.33W
07/10/2017 M59.00 MPH LOGAN IL AWOS
0855 PM HEAVY RAIN 2 E LINCOLN 40.15N 89.33W
07/10/2017 M1.62 INCH LOGAN IL AWOS
RAIN FELL IN ONE HOUR
&&
25Local storm report, Jul 10, 9:18 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
918 PM CDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 3 W ATLANTA 40.26N 89.29W
07/10/2017 LOGAN IL PUBLIC
SEVERAL TREES DOWN AND TWO CARS DAMAGED FROM FALLING
TREES
&&
25Local storm report, Jul 10, 9:34 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
934 PM CDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM TSTM WND DMG 2 ENE PEKIN 40.58N 89.59W
07/10/2017 TAZEWELL IL MESONET
TREES UPROOTED. TIME ESTIMATED.
0900 PM HEAVY RAIN 2 ENE PEKIN 40.58N 89.59W
07/10/2017 M1.83 INCH TAZEWELL IL MESONET
RAIN FELL IN 2.5 HOURS
&&
25Special weather statement, Jul 10, 9:50 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Lincoln IL
950 PM CDT MON JUL 10 2017
ILZ048-051-110330-
Sangamon-Menard-
950 PM CDT MON JUL 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MENARD AND
NORTHEASTERN SANGAMON COUNTIES UNTIL 1030 PM CDT...
At 949 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Williamsville to Athens. Movement was
southeast at 30 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Springfield, Sherman, Rochester, Riverton, Athens, Williamsville,
Mechanicsburg, Jerome, Southern View, Leland Grove, Grandview,
Spaulding, Dawson, Buffalo, Clear Lake, Cantrall, Capital Airport,
Salisbury and Fancy Prairie.
This includes the following highways...
Interstate 55 between mile markers 92 and 109.
Interstate 72 between mile markers 99 and 117.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
central Illinois.
LAT...LON 3995 8988 4009 8961 3998 8958 3994 8948
3984 8935 3968 8957
TIME...MOT...LOC 0249Z 317DEG 26KT 4001 8963 3994 8974
BakLocal storm report, Jul 10, 9:51 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
951 PM CDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TORNADO 2 S PRINCEVILLE 40.90N 89.76W
07/10/2017 PEORIA IL TRAINED SPOTTER
BRIEFLY TOUCHED DOWN IN FIELD. LARGE ROTATING WALL CLOUD
BECOMING RAIN WRAPPED. CORRECTED TIME.
0545 PM FUNNEL CLOUD NW LAURA 40.92N 89.92W
07/10/2017 PEORIA IL TRAINED SPOTTER
0621 PM HAIL BRIMFIELD 40.84N 89.88W
07/10/2017 M1.00 INCH PEORIA IL EMERGENCY MNGR
0638 PM HAIL 3 SE BRIMFIELD 40.81N 89.84W
07/10/2017 M1.00 INCH PEORIA IL NWS EMPLOYEE
0654 PM HAIL HANNA CITY 40.69N 89.79W
07/10/2017 M1.75 INCH PEORIA IL EMERGENCY MNGR
0657 PM TSTM WND GST HANNA CITY 40.69N 89.79W
07/10/2017 E70.00 MPH PEORIA IL EMERGENCY MNGR
0702 PM HAIL 4 E HANNA CITY 40.69N 89.72W
07/10/2017 M1.00 INCH PEORIA IL MESONET
0709 PM HAIL 3 S HANNA CITY 40.65N 89.79W
07/10/2017 M1.00 INCH PEORIA IL MESONET
0715 PM HAIL 5 E LONDON MILLS 40.71N 90.17W
07/10/2017 M1.50 INCH FULTON IL TRAINED SPOTTER
0720 PM HAIL FAIRVIEW 40.65N 90.19W
07/10/2017 M2.50 INCH FULTON IL PUBLIC
RELAYED BY EMA. TIME ESTIMATED.
0720 PM HAIL 3 N FAIRVIEW 40.69N 90.19W
07/10/2017 M1.75 INCH FULTON IL PUBLIC
RELAYED BY EMA
0722 PM HEAVY RAIN PEORIA INTERNATIONAL AI 40.67N 89.68W
07/10/2017 M1.32 INCH PEORIA IL ASOS
RAIN FELL IN 25 MINUTES
0723 PM TSTM WND DMG 2 ENE PEKIN 40.58N 89.59W
07/10/2017 TAZEWELL IL MESONET
TREES UPROOTED. TIME ESTIMATED.
0723 PM HAIL PEKIN 40.57N 89.63W
07/10/2017 M1.00 INCH TAZEWELL IL PUBLIC
0727 PM HAIL 2 WSW FARMINGTON 40.71N 90.04W
07/10/2017 M1.75 INCH FULTON IL EMERGENCY MNGR
0800 PM HEAVY RAIN MORTON 40.61N 89.47W
07/10/2017 M2.25 INCH TAZEWELL IL TRAINED SPOTTER
0800 PM HEAVY RAIN MORTON 40.61N 89.47W
07/10/2017 M2.60 INCH TAZEWELL IL CO-OP OBSERVER
FELL IN 1.5 HOURS
0801 PM TSTM WND DMG SOUTH PEKIN 40.50N 89.65W
07/10/2017 TAZEWELL IL EMERGENCY MNGR
2 FOOT DIAMETER TREE FELL ON CAR
0810 PM TSTM WND DMG LINCOLN 40.15N 89.37W
07/10/2017 LOGAN IL NWS EMPLOYEE
TWO 15-20 INCH DIAMETER TREES SNAPPED ON 400 BLOCK OF
10TH STREET, BLOCKING ROAD
0814 PM TSTM WND GST 2 E LINCOLN 40.15N 89.33W
07/10/2017 M62.00 MPH LOGAN IL NWS EMPLOYEE
AT WFO ILX
0814 PM TSTM WND DMG LINCOLN 40.15N 89.37W
07/10/2017 LOGAN IL EMERGENCY MNGR
NUMEROUS POWER LINES AND POLES DOWN IN TOWN
0815 PM TSTM WND DMG 3 W ATLANTA 40.26N 89.29W
07/10/2017 LOGAN IL PUBLIC
SEVERAL TREES DOWN AND TWO CARS DAMAGED FROM FALLING
TREES
0830 PM HEAVY RAIN 4 SSE PEKIN 40.51N 89.60W
07/10/2017 M1.79 INCH TAZEWELL IL COCORAHS
RAIN FELL IN 2.5 HOURS
0835 PM TSTM WND GST 2 E LINCOLN 40.15N 89.33W
07/10/2017 M59.00 MPH LOGAN IL AWOS
0855 PM HEAVY RAIN 2 E LINCOLN 40.15N 89.33W
07/10/2017 M1.62 INCH LOGAN IL AWOS
RAIN FELL IN ONE HOUR
0900 PM HEAVY RAIN 2 ENE PEKIN 40.58N 89.59W
07/10/2017 M1.83 INCH TAZEWELL IL MESONET
RAIN FELL IN 2.5 HOURS
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:12 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell | 48 min |
| Jul 10, 7:29 PM CDT | Severe Thunderstorm Warning | ILX | Tazewell | 46 min |
| Jul 10, 7:56 PM CDT | Areal Flood Advisory | ILX | Fulton | 3 hr |
| Jul 10, 7:58 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 32 min |
| Jul 10, 8:02 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Macon, Tazewell | 43 min |
| Jul 10, 8:19 PM CDT | Tornado Warning | ILX | Fulton | 26 min |
| Jul 10, 8:44 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Macon, Moultrie, Piatt | 46 min |
| Jul 10, 8:45 PM CDT | Tornado Warning | ILX | Fulton | 18 min |
| Jul 10, 8:48 PM CDT | Flash Flood Warning | ILX | Fulton | 3 hr |
| Jul 10, 9:50 PM CDT | Special Weather Statement | ILX | Sangamon | 40 min |
| Jul 10, 10:02 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 31 min |
| Jul 10, 10:41 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 31 min |
| Jul 11, 7:31 AM CDT | Special Weather Statement | ILX | Fulton, Knox, Mason, Peoria, Schuyler, Stark | 74 min |
| Jul 11, 8:16 AM CDT | Special Weather Statement | ILX | Logan, Marshall, Menard, Tazewell, Woodford | 44 min |
| Jul 11, 8:38 AM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 37 min |
| Jul 11, 8:54 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Macon | 51 min |
| Jul 11, 9:33 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, DeWitt, Douglas, Macon, Moultrie and 1 more | 57 min |
| Jul 11, 10:06 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 39 min |
| Jul 11, 10:21 AM CDT | Special Weather Statement | ILX | Edgar | 39 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.